# SDR DALA2023011000177

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION BUSHINGS LUGS ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2EA) ON HINGE FITTING 2 LH ELEVATOR AS PER A319 SRM 55-26-41. (2574685)
